# SDR ZZDA2011313

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATION CABLE PINS FOUND LAYING ON THE FLOOR FOR R1 DOOR.  REMOVED AND REPLACED FORWARD SERVICE DOOR ESCAPE SLIDE IAW B717 25-61-03, OK FOR SERVICE.
